# SDR AALA201703299031

- Difficulty date: March 26, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 10,892 hours, 3,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASH LIGHT BATTERY INOP. R&R FLASH LIGHT BATTERY OPS CK GOOD IAW 33-11-00 IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
